Circle Of Janus
SF&F Fan Club - Home Page
InConJunction Science Fiction and Fantasy Convention

Indianapolis, IN

Indianapolis Marriott East

July 6 - 8, 2018


Main Page Guest List Registration Info Hotel Information Expo Hall
Dealers' Room / Creators' Alley
Programming Special Events Masquerade Contest Doctor Who Room Anime Room Video Room Gaming Art Show Charities Sponsorships Program Book Committee Members Frequently Asked Questions Friends of InConJunction Web Page Archives Search This Site…
If you'd like to…

 • Receive regular email updates
 • Keep track of upcoming events

Click to subscribe to
InConJunction Announce


Doctor Who Video Room


The Dr. Who Video room is sponsored by The Whoosier Network, Indiana's Doctor Who and Sci-Fi Connection.



Doctor Who Room Schedule


Friday, July 6th
12:00 PM DOCTOR WHO with William Hartnell: "The Tenth Planet" (2 Hours - Rating: PG)
What better way to begin the weekend than with the episode that launched a legacy, and will figure significantly in our final presentation Sunday? The Doctor, Ben, and Polly arrive at the South Pole in 1986 where a team of scientists are tracking an envoy from Earth's long-lost twin planet Mondas. But the agents of this arrival aren't exactly holding up "Take Me to Your Leader" signs. Featuring the animated reconstruction of missing episode 4!
2:00 PM FROZEN OUT: The Making of the Tenth Planet (30 Minutes - Rating: PG)
The Tenth Planet began a new era for Doctor Who; could this highly successful series continue on without William Hartnell and with a completely different actor taking over the role? Find out from the actors and crew who experienced the entire event!
2:30 PM THE SARAH JANE ADVENTURES with Elizabeth Sladen "Enemy of the Bane" Parts 1 & 2 (1 Hour - Rating: PG)
Mrs. Wormwood (Samantha Bond) returns, now exiled from the Bane and marked a fugitive and she seeks Sarah Jane's help in ferreting out an enemy far more dangerous than the Bane! But her motives are far from unselfish...they include taking Sarah's son Luke as her own! Fortunately an old friend is at the ready to help the plucky reporter... the legendary Alistair Gordon Lethbridge-Stewart (Nicholas Courtney in his final turn as the Brigadier)!
3:30 PM REMEMBERING NICHOLAS COURTNEY (30 Minutes - Rating: PG)
We look back at the life and times of Brigadier Lethbridge-Stewart's alter ego Nicholas Courtney, featuring one of the last interviews he conducted for a planned documentary of his career.
4:00 PM DOCTOR WHO with Tom Baker: "Shada" (2 Hours, 30 Minutes - Rating: PG)
The infamous uncompleted episode by Douglas Adams, reconstructed from existing footage and the storyboards and sketches made during production. Hosted and narrated by Tom Baker.
6:30 PM WELCOME TO THE WHOOSIER NETWORK! (30 Minutes - Rating: PG-13)
Mark "De Boss" Dooley welcomes everyone to the "convention within a convention", the Whoosier Network room at InConJunction!
7:00 PM THOSE DEADLY DIVAS (30 Minutes - Rating: PG)
The villainous women of Doctor Who press a unique threat to the wandering time lord. Hear from Kate O'Mara, Camille Coduri, Traci-Ann Oberman, and many others on how to make a time traveler's lives miserable.
7:30 PM DOCTOR WHO with Peter Davison "Mawdryn Undead" (1 Hour, 30 Minutes - Rating: PG)
The Black Guardian trilogy begins with the omnipresent villain attempting to seduce a mysterious, mischievious public scholl teen named Turlough into his nefarious scheme to destroy the Doctor. But what he doesn't know is that he has also drawn in one of Turlough's teachers... the former commander of UNIT, retired Brigadier Alastair Gordon Lethbridge-Stewart!
9:00 PM DOCTOR WHO with Peter Davisoni: "Terminus" (time appoximate) (1 Hour, 30 Minutes - Rating: PG)
As a result of sabotage by the Black Guardian and Turlough, the TARDIS winds up benched in a ship filled with the victims of a leperous condition known as Lazar's Disease. For the patients aboard the ship, their destination is the nursing port Terminus which may hold a cure... or may not.
10:30 PM DOCTOR WHO with Peter Davison: "Enlightenment" (time approximate) (2 Hours - Rating: PG)
The White Guardian appears before the Doctor with an omious and enigmatic warning... "Winner Take All". Soon after, the TARDIS finds itself caught up in a star-faring yacht race between members of the mind-reading Eternals. The grand prize: Enlightenment, the power to fulfill one's heart's desire.But as the Black Guardian's evil mesh grows tight, the odds are that the Doctor may not live to cross the finish line!
12:30 AM Q.E.D.: "Target London" (1 Hour - Rating: PG)
Years before he "chung-chunged" his way into American living rooms on Law and Order, a youthful Sam Waterson starred in this quirky British series about an eccentric but visionary scientist whose genius was years ahead of Edison, Einstein, and Marconi. In the opening episode, Quentin Everett Deverill leaves 1912 America for England to freely develop his amazing inventions with the help of his dogsbody Phipps and his press agent Charlie Andrews. But an investigation into a soldier's disappearance brings Deverill face to face with the villainous Dr.Stefan Kilkiss (Julian Glover) and his sinister plan to conquer the world!
1:15 AM Q.E.D.: "The Great Motor Race" (1 Hour - Rating: PG)
Deverill's reporter friend and press agent Charlie asks Q.E.D. to aid his brother in developing a race car for an international grand prix. But the race takes on a darker shade when Dr. Kilkiss enters the race with his own car developed by the Japanese.
2:00 AM DOCTOR WHO with Christopher Eccleston:"Aliens of London", "World War III" (1 Hour, 30 Minutes - Rating: PG-13)
Rose has a lot to answer for on her return home from her travels with the Doctor.. like the full year she's been missing! But there's no time for explanations, as Big Ben's clocktower has been demolished by an alien spaceship! But as it turns out, the real invaders have been among us all the time.
3:30 AM MAX HEADROOM; 20 MINUTES INTO THE FUTURE: "Body Banks", "Security Systems" (time approximate) (1 Hour, 30 Minutes - Rating: PG)
In a dystopian future where television has no off switch and the Networks run your lives, investigative reporter Edison Carter with the help of his team at Network 23 and his computer alter ego Max Headroom crack the stories of corruption within the system in a series decades ahead of its time! First, after a woman is kidnapped as an involuntary organ donor for a transplant operation, the woman's boyfriend goes to Carter for help tracking her down. Meanwhile, Max demands to know some details about some fuzzy parts of Carter's (and hence his) memory. Next, Carter attempts to uncover the identity of the unknown buyer attempting to acquire Security Systems, the biggest security company in the world, but soon finds himself on the run from the police when his identity profile is erased from the government databanks and he is charged with credit fraud, a crime punishable by death.
5:00 AM DOCTOR WHO with David Tennant: "Partners in Crime" (time approximate) (1 Hour - Rating: PG)
Since parting ways with the Doctor, Donna Noble (Catherine Tate) has set aside her self-absorbed ways and has launched her own crusade against alien threats, one of which has led her to a pharmaceutical company that has developed a fat-burning drug called "Adipose". Unaware that the Doctor is also investigating the company, Donna and the Time Lord are reunited when they uncover the deadly truth about the pill that will "make the fat just walk away".

Saturday, July 7th
6:00 AM Room shutdown until 9:00 AM (3 Hours - Rating: G)
Even Doctor Who fans have to knock off for an hour or so. Go, get some rest. We'll be back at 9:00 after some nice rem time and a hearty breakfast!
9:00 AM MIGHTY ORBOTS:"The Magnetic Menace", "The Wish World" (1 Hour - Rating: G)
One of De Boss' favorite Saturday morning shows was a done-in-one season called Mighty Orbots, featuring the voices of Gary Owens (Space Ghost), Don Messick (many Hanna-Barbera characters), Barry Gordon (The Quik Bunny), and Frank Welker (Fred on Scooby Doo), In the first episode, twin Orbots Bo and Boo get backstage passes to a concert starring the intergalactic rockers Drago and Drax, unaware that they are both agents of the Shado crime mob. Next, Orbots boss Ono feels that the Orbots Commander Rob looks at her for less than she is because she is a robot and goes to Wish World to become human.
10:00 AM DOCTOR WHO with Patrick Troughton: "The Moonbase" (2 Hours, 30 Minutes - Rating: G)
Crashlanding on the moon in the year 2070, the Doctor, Ben, Polly, and Jaime find themselves battling the Cybermen on a moonbase installation that uses a device that controls weather patterns on Earth. Featuring animated reconstructions of two missing episodes.
12:00 PM THE GREEN HORNET with Van Williams and Bruce Lee: "Programmed for Death" (30 Minutes - Rating: G)
For a TV series that lasted only one season, the 1966 The Green Hornet show still continues to influence the treatment of the character in coimic books, film, and even comic strips (i.e.: the recent crossover into Dick Tracy). In this, the pilot episode, Daily Sentinel publisher/owner Britt Reid and his partner Kato investigate the bizarre death of a Sentinel reporter. With a more serious nature than its counterpart Batman and a memorable score by Billy May and Al Hirt, you can see why De Boss considers this one of the best TV super-hero adaptations of all time!
12:30 PM DOCTOR WHO - THE GINGER CHRONICLES with Lilli Nelson: "A Dame to Kill" (30 Minutes - Rating: G)
So it seems a LOT of folks have jumped on the "Female Doctor" bandwagon. Here's a couple of interesting efforts starring Lilli Nelson, very much in the flavor of both classic and modern-day Doctor Who.
1:00 PM THE ADVENTURES OF SUPERMAN with George Reeves: "Superman on Earth", "The Mind Machine" (1 Hour - Rating: PG)
This year marks the 80th anniversary of the world's first and greatest comic book superhero, Superman. For many long time fans, George Reeves was the personification of the Man of Steel until 1978 when Christopher Reeve made the role his own. As a tribute to Jerry Siegel and Joe Shuster for creating not only a great character but also a symbol of humanity and kindness, De Boss presents two of his favorite AOS episodes. First, the coming of Superman to our planet (watch for the costumes of Captain Marvel and Flash Gordon being reused by the Kryptonian Science Council). And then, witnesses against a Metropolis crime boss begin dying once they take the stand... and Lois Lane's turn is soon to come! Can Superman ferret out the cause of these mysterious deaths before it's too late?
2:00 PM ARE YOU SMARTER THAN A SCI-FI GEEK? (1 Hour - Rating: G)
Fresh from his Indiana Comic Con edition, Mark "De Boss" Dooley has tasted young fanboy blood, and it was very sweet. So once again he offers the challenge to InCon attendees... answer his mindbending questions for a shot at terrific prizes! And for those who fall, he shall listen for the anguish of their screams and the lamentation of their women... or men. Or whatever.
3:00 PM DOCTOR WHO with Jon Pertwee: "The Time Warrior" (2 Hours - Rating: PG)
When a number of scientists go missing without a trace, U.N.I.T. calls upon the Doctor to investigate. His leads take him to medieval times and a run-in with the time-spanning clone race, the Silurians, who are attempting to introduce modren weaponry to a despot named Irongron, as well as meeting ace-reporter Sarah Jane Smith for the first time.
5:00 PM DOCTOR WHO with Colin Baker and Patrick Troughton: "The Two Doctors" (2 Hours, 30 Minutes - Rating: PG)
A monumental meeting of the Second and Sixth Doctors begins with an investigation into strange experiments on a dangerous, cannibalistic race called Androgums. But how do the clone warriors the Sontarans fit into all this?
7:30 PM DOCTOR WHO with Sylvester McCoy: "Remembrance of the Daleks" (1 Hour, 30 Minutes - Rating: PG)
One of the best Dalek episodes of all time! The Doctor and Ace arrive in 1963 Totters Lane, moments after the First Doctor, Susan, Ian, and Barbara set off on their first adventures. The Seventh has returned to retrieve something he left behind, something so immensely powerful that two factions of Daleks and their human allies will do anything to get it! What seems strange is that the Doctor almost seems like he wants them to succeed.
9:00 PM DOCTOR WHO with Tom Baker: "Image of the Fendahl" (2 Hours - Rating: PG)
An ancient evil encased in a fossilized skull is unleashed by an unwitting science team, a force so powerful it draws the TARDIS back to Earth. The Doctor and Leela must subdue this power before it can decimate Earth!
11:00 PM DOCTOR WHO with David Tennant: "The Doctor's Daughter" (1 Hour - Rating: PG)
The Doctor, Martha, and Donna crashland the TARDIS on the planet Messaline and are taken prisoners by the forces of General Cobb (The great Nigel Terry in one of his final roles), who is trying to conquer the other species on the planet, the aquatic Hath. The Doctor is almost immediately forced to give up some of his DNA to create a new soldier... a genetically-spawned daughter (Georgia Moffett)! So how weird is this: Georgia is Peter Davison's daughter, and David later married Georgia and they had a baby girl. So the Doctor's daughter portrayed the Doctor's daughter, married the Doctor and had the Doctor's daughter. I'd think about this more seriously, but I fear a brain aneurism.
12:00 AM TORCHWOOD with John Barrowman: "Cyberwoman", "Countryside" (2 Hours - Rating: PG-13)
In our first episode, Ianto Jones is hiding a deep secret in the form of a partially restored Cyberwoman. Next, one of the most intense episodes in the series; Torchwood investigates a series of gruesome deaths in the Bracon Beacons, and they encounter a terrifying enemy.
2:00 AM DOCTOR WHO with Matt Smith: "The Rebel Flesh", "The Almost People" (1 Hour, 30 Minutes - Rating: G)
The Doctor, Amy, and Rory are forced to land on a remote island when a series of solar tsunamis wreck havoc on 22nd Century Earth. Inside a former monastary on the island, a team of workers are using a highly corrosive fluid to create dopplegangers of themselves and are pumping the fluid to the mainland. But an unexpected turn of events finds that one of the "Gangers" has developed independent thought, and will do anything to keep the factory running!
3:30 AM DOCTOR WHO with Matt Smith: "A Good Man Goes to War", "Let's Kill Hitler" (1 Hour, 30 Minutes - Rating: G)
The Doctor and Rory will stop at nothing to rescue Amy from Madame Kovarian and the Silence, including calling in a few favors from old friends and even older enemies. The secret of Amy's pregnancy is revealed... and, oh, my God, I don't need to explain all this! Drink down a bucket of black coffee and stay up for this mind-blowing two-parter!
5:00 AM THRILLER with Boris Karloff: "Pigeons from Hell" (1 Hour, 30 Minutes - Rating: G)
Based on the chilling short story by Robert E. Howard, two brothers spend the night in an abandoned Southern mansion rumored to be haunted by the zombie sister of the two earlier inhabitants!

Sunday, July 8th
6:00 AM Room shutdown until 9:00 AM (1 Hour)
Time for breaky poo. See you at 9:00 AM!
9:00 AM SHERLOCK HOLMES with Peter Cushing: "A Study in Scarlet" (1 Hour - Rating: G)
Peter Cushing stars in one of the few existing episodes of his 1968 run as the Great Detective. Based on the very first Holmes short story, Holmes and Watson are called in by Scotland Yard to solve a mysterious murder tied to bizarre love triangle.
10:00 AM DOCTOR WHO with Peter Capaldi: "World Enough and Time" (1 Hour - Rating: G)
Friendship drives the Doctor into the rashest decision of his life. Trapped on a giant spaceship, caught in the event horizon of a black hole, he witnesses the death of someone he is pledged to protect. Is there any way he can redeem his mistake? Are events already out of control? For once, time is the Time Lord's enemy...
11:00 AM DOCTOR WHO with Peter Capaldi: "The Doctor Falls" (1 Hour - Rating: G)
The Doctor makes a final stand against an army of Cybermen in order to protect humans from destruction.
12:00 PM THE WHO-NET DOORPRIZE DRAWING! (30 Minutes - Rating: G)
We hope you all have your tickets, because we have some really great prize packages this year!
12:30 PM DOCTOR WHO with Peter Capaldi, David Bradley, and Jodie Whittaker: "Twice Upon a Time" (1 Hour, 30 Minutes - Rating: G)
The Doctor is pushing back against his regeneration... both of him! The Twelfth Doctor encounters the First at the North Pole, along with a confused and injured British captain plucked fresh from a foxhole in World War I. But how is Bill still alive and in a decidedly uncybernetic body... and what is the purpose of the android known as Testimony? If you don't own a box of kleenex, buy one and bring it.

Would you like to volunteer to help out with the convention? Do you want to apply to be a participating guest, artist, or vendor? Do you have promotional items you want to provide or items that you'd like to donate to our charity auction? Want to receive the latest convention flyer and be kept informed of upcoming events? You can do all this and more via our Online Address Book form. All InConJunction participants (both approved and those pending approval) can login and update their Participant Profile and Settings via the new Event Planning Dashboard.


Send an E-Mail to the current Convention Chair-Person at conchair2018@inconjunction.org if you would like any additional information about InConJunction. Send an E-Mail to the convention webmaster at webmaster@inconjunction.org with questions or comments about the InConJunction web page.


InConJunction is dedicated to providing a harassment-free convention experience for everyone. This policy applies to all participants, whether Convention Committee members, volunteers, vendors, invited guests or paying attendees.


Share this page via: